MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 2, SHORT NECK; UNCEMENTED HIP STEM

MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 2, SHORT NECK; UNCEMENTED HIP STEM
Catalog Number 01.12.32SN
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 10/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15 october 2019: lot 1901703: 16 items manufactured and released on 29-may-2019.Expiration date: 2024-05-20.No anomalies found related to the problem.To date, 8 items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in complaining of pain due to a fracture distal to the tip of the stem.The cause of the fracture is unknown.The surgeon cabled the fracture and revised the medacta head and stem with competitor items 3 weeks after primary.The surgery was completed successfully.

Brand Name
QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 2, SHORT NECK
Common Device Name
UNCEMENTED HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9283650
Report Number3005180920-2019-00939
Device Sequence Number2310822
Product Code JDI
UDI-Device Identifier07630030802720
UDI-Public07630030802720
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/20/2024
Device Catalogue Number01.12.32SN
Device Lot Number1901703
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2019
Initial Report FDA Received Date11/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR